# SDR SWIA200515568

- Difficulty date: September 14, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 4,704 hours, 4,038 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM DOESN'T WORK TO THE RIGHT.  REPLACED FLIGHT CONTROL TRIM SWITCH PANEL.  OPERATIONAL CHECK GOOD.
